Alert archive / Wisconsin / Wind Advisories in 2022

Wind Advisory 5, NWS Milwaukee, WI

April 13, 202220 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Apr 13, 2022, 2:22 PM CDT for 20 counties in Wisconsin. It took effect at Apr 14, 2022, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2022, 2:22 PM CDT (19:22 UTC)
In effect from
Apr 14, 2022, 10:00 AM CDT
Expired
Apr 14, 2022, 7:00 PM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

189 
WWUS73 KMKX 131922
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
222 PM CDT Wed Apr 13 2022

WIZ046-047-051-052-056>060-062>072-140330-
/O.NEW.KMKX.WI.Y.0005.220414T1500Z-220415T0000Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
222 PM CDT Wed Apr 13 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 10 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MRC
5 follow-up statements
508 
WWUS73 KMKX 140210
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
910 PM CDT Wed Apr 13 2022

WIZ046-047-051-052-056>060-062>072-141100-
/O.CON.KMKX.WI.Y.0005.220414T1500Z-220415T0000Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
910 PM CDT Wed Apr 13 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
THURSDAY...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 10 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
498 
WWUS73 KMKX 140805
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
305 AM CDT Thu Apr 14 2022

WIZ046-047-051-052-056>060-062>072-141615-
/O.CON.KMKX.WI.Y.0005.220414T1500Z-220415T0000Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
305 AM CDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
004 
WWUS73 KMKX 141438
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
938 AM CDT Thu Apr 14 2022

WIZ046-047-051-052-056>060-062>072-142245-
/O.CON.KMKX.WI.Y.0005.220414T1500Z-220415T0000Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
938 AM CDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
288 
WWUS73 KMKX 141842
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
142 PM CDT Thu Apr 14 2022

WIZ066-071-072-150000-
/O.UPG.KMKX.WI.Y.0005.000000T0000Z-220415T0000Z/
/O.NEW.KMKX.HW.W.0001.220414T1842Z-220415T0000Z/
Milwaukee-Racine-Kenosha-
Including the cities of Milwaukee, Racine, and Kenosha
142 PM CDT Thu Apr 14 2022

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Some power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WIZ046-047-051-052-056>060-062>065-067>070-150000-
/O.CON.KMKX.WI.Y.0005.000000T0000Z-220415T0000Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-
Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, 
Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, 
Elkhorn, Lake Geneva, and East Troy
142 PM CDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
035 
WWUS73 KMKX 150003
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
703 PM CDT Thu Apr 14 2022

WIZ066-071-072-150115-
/O.EXP.KMKX.HW.W.0001.000000T0000Z-220415T0000Z/
Milwaukee-Racine-Kenosha-
Including the cities of Milwaukee, Racine, and Kenosha
703 PM CDT Thu Apr 14 2022

...HIGH WIND WARNING HAS EXPIRED...

Gusty west to southwest winds are expected to remain mostly in 
the 30 to 40 mph range this evening. Hence the High Wind Warning 
has been allowed to expire. 

$$

WIZ046-047-051-052-056>060-062>065-067>070-150115-
/O.EXP.KMKX.WI.Y.0005.000000T0000Z-220415T0000Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-
Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, 
Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, 
Elkhorn, Lake Geneva, and East Troy
703 PM CDT Thu Apr 14 2022

...WIND ADVISORY HAS EXPIRED...

Gusty west to southwest winds are expected to remain mostly in 
the 30 to 40 mph range this evening. Hence the Wind Advisory has 
been allowed to expire. 

$$
Kavinsky

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Apr 13, 12:18 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 13, 12:18 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1218 PM CDT Wed Apr 13 2022

.UPDATE...
(Issued 1218 PM CDT Wed Apr 13 2022)

Cold front is pushing into the western parts of the area per
surface observations, and will continue to gradually shift east
across the area this afternoon, exiting the east by early this
evening. CAMs suggest some scattered convection pushing northeast
into the area by middle afternoon, with some development possible
along the cold front itself. The best chances for development
along the front will be in the eastern half of the area. There is
a brief break in the clouds moving through the area just ahead of
the front, so this may help increase instability somewhat.

However, clouds have generally held down mean layer CAPE values,
and with more moving in ahead of the front, any severe storm risk
may be more isolated. The latest SPC Day 1 Outlook has the area in
a Marginal Risk for severe storms, which makes sense given the
amount of clouds limiting instability. Still cannot rule out an
isolated severe storm or two with strong winds and/or large hail,
but think most hazards will be below severe thresholds.

Strong southwest winds are expected to develop on Thursday, with
deep mixing and strong low level winds expected. Gusts of 45 to 50
MPH are possible. Will consider a Wind Advisory for the area for
this period.

Wood

&&

.SHORT TERM...
(Issued 318 AM CDT Wed Apr 13 2022)

Today through Thursday:

A decaying line of convection will continue to push east across
the area early this morning. As of 3 AM there is little to no
lightning left, leaving light to moderate rainfall and a few wind
gusts to around 30 MPH as the main impacts.

Otherwise, all but perhaps the far northeastern corner of the
forecast area should be south of the warm front by daybreak. The
cold front remains to our west, but as expected, the warm sector
will likely be pretty contaminated through the day, raising
questions about the extent of the severe weather threat over
southern Wisconsin. After the early morning activity, additional
showers and thunderstorms may push northeast into the area mid to
late morning as a subtropical shortwave lifts across the Ohio
Valley.  Impacts should be minimal.

The highest severe weather risk (relatively speaking) will be this
afternoon into early evening as the cold front moves through the
area. Upper level lift over the frontal zone will increase through
the afternoon, supporting the idea of the highest convective
coverage being across the eastern half of the area. The severe
threat will ultimately depend on the amount of instability that is
able to develop, which will be tied to the amount of heating, and
any clearing, that is able to take place later this morning into
early afternoon. IF enough instability is able to develop, then it
looks like strong wind gusts and large hail will be the main
threats. Low level shear does not look especially favorable for
tornado development at this time.

The surface front will push east of the area by early evening,
though some post frontal rainfall may linger into the mid evening
hours. West winds will be breezy overnight, but will really ramp
up on Thursday as deep mixing takes place across the region.
Frequent gusts to around 50 MPH seem likely on Thursday,
especially during the afternoon, and unless something changes
with forecast guidance later today, would expect that a Wind
Advisory will eventually be issued for the area for Thursday.

Boxell

&&

.LONG TERM...
(Issued 318 AM CDT Wed Apr 13 2022)

Thursday night through Tuesday:

Temperatures will remain cool for Friday, and with breezy west
winds gusting to around 30-35 MPH. A few showers will be possible
over far southeastern Wisconsin, as another shortwave rotating
through the large scale trough interacts with the baroclinic zone
just to our south.

Cold high pressure builds into the area for Saturday, which will
result in less windy, but cool conditions, with highs around 40.

The surface high will push east of the area on Sunday, as another
shortwave approaches from the Dakotas. We could see some rain or
snow showers develop as early as Sunday afternoon or evening,
though more likely later Sunday night into Monday. There are still
some differences within the model suite, but the general consensus
is that QPF will be fairly light with this system.

The rest of next week is looking cool, with additional
precipitation chances by mid week.

Boxell

&&

.AVIATION...
(Issued 1218 PM CDT Wed Apr 13 2022)

Cold front is pushing toward Madison and Janesville, and will
continue to gradually shift east across the area this afternoon,
exiting the east by early this evening. Southeast winds near the
lake should quickly shift south to southwest early this afternoon,
then west behind the cold frontal passage. Gusts to 25 knots are
possible at times.

Some showers and thunderstorms may push northeast into the area
by middle afternoon, with additional showers and storms possible
along the cold front itself. The best chances for development
along the front will be toward the eastern terminals. The main
time period for thunderstorms will be from 2 PM to 7 PM CDT this
afternoon and early evening. Think most storms will remain below
severe levels, with some strong wind gusts and hail possible.
Visibility values of 2 to 5 miles are possible in any storms,
along with ceilings lowering to 600 to 1000 feet AGL.

After the cold front moves through, expect some lingering showers
and a few storms for a time this evening, with IFR ceilings. VFR
conditions should return later this evening and overnight, with
gusty west winds developing. Strong southwest winds are then
expected to develop on Thursday, with deep low level mixing.
Gusts of 35 to 40 knots are possible. Some VFR ceilings may
develop Thursday afternoon.

Wood

&&

.MARINE...
(Issued 1218 PM CDT Wed Apr 13 2022)

Low pressure over southern Minnesota will continue to lift north
today, before stalling out over the northern portion of Minnesota
into eastern North Dakota. An associated cold front will reach
Lake Michigan early this evening and bring a wind shift to the
west.

The stalled low over eastern North Dakota will strengthen again
over Ontario on Thursday. Gales are expected to develop over the
lake Thursday morning, continuing through Thursday afternoon over
the south half of the open waters and the nearshore, and into
Friday for the north half.

In addition, dense fog is expected at times over all of the lake
through late this evening, and a Dense Fog Advisory is in effect
for all of the lake through 10 PM CDT. Thunderstorms are also
expected at times, but especially this afternoon and evening.

Boxell/Wood

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 AM
     Thursday.

     Gale Warning...LMZ080-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-LMZ671-
     LMZ673-LMZ675-LMZ777-LMZ779-LMZ870-LMZ872-LMZ874-LMZ876-
     LMZ878...7 AM Thursday to 7 PM Thursday.

     Dense Fog Advisory...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-
     LMZ565-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-
     LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 until 10 PM
     Wednesday.

     Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
     LMZ868...7 AM Thursday to 4 PM Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 13, 12:01 PM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
1201 PM CDT Wed Apr 13 2022

WIZ046-047-051-052-056>060-062>072-141200-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1201 PM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are expected this afternoon into this
evening. A few strong to severe storms are possible. Damaging
wind gusts and hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Very gusty southwest winds are expected on Thursday due to strong
low pressure over the northern Great Lakes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into the early
evening.

LMZ643>646-141200-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1201 PM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...This Afternoon and Tonight

Elevated southerly winds and waves will continue today and
tonight, and a Small Craft Advisory remains in effect.

Dense fog is expected through this evening.

Thunderstorms are expected at times today and tonight. There is a
chance for a few strong to severe thunderstorms late this
afternoon into this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Gales are expected during the daylight hours on Thursday, and a
Gale Warning is in effect. Once the Gale Warning ends, another
Small Craft Advisory will likely be needed for Thursday night and
Friday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-141200-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1201 PM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

Dense fog is expected through this evening.

Thunderstorms are expected at times today and tonight. There is a
chance for a few strong to severe thunderstorms late this
afternoon into this evening, mainly across the southern half of
the lake.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Gales are expected to develop on Thursday morning. Gales will
continue until Thursday evening across the south half of the
lake, and into Friday afternoon across the north half.

MRC

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:14 AM CDTSpecial Weather StatementMKXIowa, Sauk46 min
Apr 13, 2:01 AM CDTSpecial Weather StatementMKXColumbia, Dane, Green Lake, Marquette44 min
Apr 13, 2:36 AM CDTGale WarningMKX57 hr
Apr 13, 2:36 AM CDTMarine Dense Fog AdvisoryMKX19 hr
Apr 13, 5:25 PM CDTSpecial Marine WarningMKX50 min
Apr 13, 5:48 PM CDTSpecial Marine WarningMKX42 min
Apr 13, 6:24 PM CDTSpecial Marine WarningMKX51 min

Nearby

Wind Advisories in Wisconsin, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.